<  Back to the Polytechnique Montréal portal

Passenger Flow Model for Airline Networks

J. Dumas and François Soumis

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20852/
Journal Title: Transportation Science (vol. 42, no. 2)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/trsc.1070.0206
Official URL: https://doi.org/10.1287/trsc.1070.0206
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Dumas, J., & Soumis, F. (2008). Passenger Flow Model for Airline Networks. Transportation Science, 42(2), 197-207. https://doi.org/10.1287/trsc.1070.0206

Statistics

Dimensions

Repository Staff Only

View Item View Item